Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have immune thrombocytopenia. Why does milk lead to diarrhea?

well im 20 and have a disease thats called immune thrombocytopenia ... my problem is that when i drink milk i get loose motions.. it causes a little dehydration leading to high hb and ht ... is that a problem- i mean the milk thingy... it has been happenning to my mom and maternal granny... and im getting lipomas too...what do i do? and is that a problem... please help.. thanx sk..
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of MILK ALLERGY (intolerance of milk ) is the cause for your sufferings.

-genetic predisposition may be the underlying cause in your case.

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints of milk allergy.
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor